# SDR DALA2025101307473

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 122,781 hours, 18,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 PASSENGER ENTRY DOOR L2, ESCAPE SLIDE DEPLOYMENT BAR (NOT GIRT BAR) DROPS WHEN OPENING THE DOOR WITH LININGS AND BUSTLE REMOVED .   REMOVED AND INSTALLED NEW PASSENGER ENTRY DOOR L2 GAS SPRING IAW B767 25-66-03 (1242975)
